Abstract and Applied Analysis

Univalence Conditions Related to a General Integral Operator

Nicoleta Breaz and Virgil Pescar

Full-text: Open access


We consider a general integral operator based on two types of analytic functions, namely, regular functions and, respectively, functions having a positive real part. Some univalence conditions for this integral operator are obtained.

Article information

Abstr. Appl. Anal. Volume 2012 (2012), Article ID 140924, 10 pages.

First available in Project Euclid: 28 March 2013

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Breaz, Nicoleta; Pescar, Virgil. Univalence Conditions Related to a General Integral Operator. Abstr. Appl. Anal. 2012 (2012), Article ID 140924, 10 pages. doi:10.1155/2012/140924. https://projecteuclid.org/euclid.aaa/1364476000

Export citation


  • V. Pescar, “On an integral operator,” Bulletin of the Transilvania University of Braşov, Series 3, vol. 4(53), no. 2, pp. 63–71, 2011.
  • S. S. Miller and P. T. Mocanu, Differential Subordinations: Theory and Applications, vol. 225 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2000.
  • V. Pescar and V. D. Breaz, The Univalence of Integral Operators, Monograph, Marin Drinov Academic Publishing House, Sofia, Bulgaria, 2008.
  • D. Breaz, N. Breaz, and H. M. Srivastava, “An extension of the univalent condition for a family of integral operators,” Applied Mathematics Letters, vol. 22, no. 1, pp. 41–44, 2009.
  • H. M. Srivastava, E. Deniz, and H. Orhan, “Some general univalence criteria for a family of integral operators,” Applied Mathematics and Computation, vol. 215, no. 10, pp. 3696–3701, 2010.
  • D. Breaz and N. Breaz, “Two integral operators,” Studia Universitatis Babeş-Bolyai, Mathematica, vol. 47, no. 3, pp. 13–19, 2002.
  • D. Breaz, S. Owa, and N. Breaz, “A new integral univalent operator,” Acta Universitatis Apulensis, Mathematics, Informatics, no. 16, pp. 11–16, 2008.
  • N. N. Pascu, “An improvement of Becker's univalence criterion,” in Proceedings of the Commemorative Session: Simion Stoïlow (Braşov, 1987), pp. 43–48, University of Braşov, Braşov, Romania, 1987.
  • O. Mayer, The Functions Theory of One Variable Complex, Bucuresti, Romania, 1981.
  • P. L. Duren, Univalent Functions–-A Series of Comprehensive Studies in Mathematics, vol. 259 of Grundlehren der Mathematischen Wissenschaften, Springer, New York, NY, USA, 1983.
  • P. T. Mocanu, T. Bulboacă, and G. Ş. Sălăgean, Teoria geometrică a funcţiilor univalente, Casa Cărţii de Ştiinţă, Cluj-Napoca, Romania, 2nd edition, 2006.